Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
139 Doctors are Online
Ask a Urologist   »  

Took ceferoxime for cloudy urine and vaginal itch. Not cured completely. Suggest treatment

User rating for this question
Answered by
Practicing since : 2001
Answered : 11712 Questions
Hi I have smelly , cloudy pee and vaginal itch. Took 1000mg ceferoxime and a diflucan a few days ago. Symptoms cleared but came back again today.
Posted Sat, 2 Nov 2013 in Urinary and Bladder Problems
Answered by Dr. Rakhi Tayal 1 hour later
Brief Answer:
You have urinary infection.

Detailed Answer:
Thanks for trusting us with your health concern.
Your symptoms are suggestive of a due to an incomplete treatment.
Now you need to start again with cefuroxime and continue it for at least 7 days. Do take plenty of fluids and fresh cranberry juice orally for an early recovery.
Avoid intercourse till it is cured and get your partner also treated for the infection to avoid recurrences.
Please feel free to discuss further. I will be glad to answer the follow up queries that you have.
Wishing you good health.
Dr. Rakhi Tayal.
Above answer was peer-reviewed by
Follow-up: Took ceferoxime for cloudy urine and vaginal itch. Not cured completely. Suggest treatment 2 hours later
Sorry i actually took cefixime. Same thing?
Answered by Dr. Rakhi Tayal 2 hours later
Brief Answer:
Cefixime is also similar.

Detailed Answer:
Thanks for writing again.
Cefixime is also a broad spectrum antibiotic and works well for good health.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Urologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor